# SDR ASAA0791825

- Difficulty date: June 21, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 14,963 hours, 5,720 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31101
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED 22 INCHES AFT OF L2 DOOR 18 INCHES UP FROM BOTTOM OF L2 DOOR CUTOUT.  TEMP REPAIR INSTALLED PER ASA EA 5330 02215.
